# SDR AALA202410308489

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,320 hours, 38,915 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY AILERON HINGE SUPPORT FRAME 5 ON RH WING. MAINTENANCE REPLACED AILERON HINGE SUPPORT FRAME #5 ON RH WING I.A.W AMM 57-51-31-000-001-A AND AMM   57-51-31-400-001-A.
